# SDR ABXA2023022025

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,125 hours, 32,143 cycles
- System (JASC): 3400 · Navigation System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 23021
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START L AOA LIGHT INOP, R AOA LIGHT WOULD NOT TEST. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RE-LAMPED L AOA KORRY SW IAW AMM 33-13-00, MASTER DIM TEST SW OK. R AOA HEATING ELEMENT INOP DURING TEST, AND BROKEN WIRE AT KORRY SW R AOA, REPLACED R AOA IAW AMM 34-12-03, KORRY SW AMM 33-13-00 OPS CK NORMAL. AIRCRAFT RETURNED TO SERVICE.
